# SDR ASAA1149094

- Difficulty date: January 4, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 58,334 hours, 35,608 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 656964651
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 FLAP TRANSMISSION OUTBOARD TORQUE TUBE INSPECTION PLATE CHAFED.  REMOVED DAMAGED PLATE FABRICATED REPLACEMENT PART AND INSTALLED IAW B737 400 SRM 51 40 02.
